Alert archive / Florida / Special Marine Warnings in 2014

Special Marine Warning 21, NWS Miami, FL

March 6, 2014

NWS Miami, FL issued this special marine warning at Mar 6, 2014, 12:51 PM EST. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2014, 12:51 PM EST (17:51 UTC)
Expired
Mar 6, 2014, 1:45 PM EST
In force
54 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

The radar

The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WHUS52 KMFL 061751
SMWMFL
GMZ656-657-061845-
/O.NEW.KMFL.MA.W.0021.140306T1751Z-140306T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1251 PM EST THU MAR 6 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM
  COASTAL WATERS FROM CHOKOLOSKEE TO CAPE ROMANO FL OUT 20 NM

* UNTIL 145 PM EST

* AT 1249 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING WATERSPOUTS FROM 35 NM
  NORTH OF CAPE ROMANO TO 40 NM SOUTHWEST OF CAPE ROMANO... FROM 5 NM
  NORTHWEST OF BONITA BEACH TO 31 NM NORTH OF SMITH SHOAL LT...MOVING
  EAST AT 40 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THUNDERSTORMS MOVE OVER THE WATER...MARINERS CAN EXPECT STRONG
GUSTY WINDS...HIGH SEAS...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.

WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS
SEAS. YOUR BEST COURSE OF EVASIVE ACTION IF THREATENED BY A
WATERSPOUT IS TO MOVE AT A 90 DEGREE ANGLE FROM ITS APPARENT
MOVEMENT. SEEK SAFE HARBOR IMMEDIATELY.

REPORT SEVERE WEATHER TO THE COAST GUARD. THEY WILL RELAY YOUR REPORT
TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR SOUTHERN FLORIDA.

&&

LAT...LON 2511 8150 2537 8153 2558 8191 2615 8179
      2595 8166 2573 8119 2569 8127 2556 8122
      2556 8102 2552 8102 2556 8114 2555 8118
      2551 8121 2543 8114 2545 8094 2536 8106
      2533 8092 2521 8092 2533 8113 2512 8106
TIME...MOT...LOC 1750Z 254DEG 40KT 2640 8191 2598 8165
          2523 8196

$$

BAXTER

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Mar 6, 9:33 AM EST, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 6, 9:33 AM EST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
933 AM EST THU MAR 6 2014

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

.UPDATE...WATER VAPOR IMAGERY SHOWS A PRONOUNCED MID-UPPER LEVEL
TROUGH DIGGING INTO THE GULF OF MEXICO. A FORMIDABLE LINE OF
ACTIVE THUNDERSTORMS EXISTS FROM THE EASTERN GULF OF MEXICO
EXTENDING SOUTH TO JUST OFF THE YUCATAN PENINSULA OF MEXICO. LOTS
OF LIGHTNING ACTIVITY IN THE GULF. THIS LINE OF STORMS WILL MOVE
EAST AND CURRENT PROJECTIONS TAKE THIS LINE OF STORMS INTO THE
GULF COAST EARLY THIS AFTERNOON (HRRR SHOWING 1-2 PM), THEN EAST
TO THE ATLANTIC COAST LATE AFTERNOON/EARLY EVENING (HRRR SHOWING
4-7 PM). SATELLITE IMAGERY SHOWS EXTENSIVE CLOUD SHIELD ASSOCIATED
WITH UPPER LEVEL DEBRIS CLOUDINESS FROM THE GULF CONVECTION
OVERSPREADING CENTRAL FL AND NOW ENTERING INTO SW FLORIDA TO THE
LAKE OKEECHOBEE REGION. HOWEVER, WE HAVE HAD SUNSHINE ACROSS
SOUTHEAST FLORIDA...AND HRRR DEVELOPS CELLS AHEAD OF THE MAIN LINE
ACROSS SE FL WITH MOVEMENT NORTH. THIS SEEMS REASONABLE GIVEN MORE
INSTABILITY DEVELOPING NOW IN THIS AREA AHEAD OF THE MAIN
LINE...AND WILL BE WATCHING THOSE MORE DISCREET CELLS CLOSELY FOR
POSSIBLE ROTATION ONCE THEY DEVELOP.

FORECAST WAS UPDATED TO REFLECT HIGHER POPS EAST COAST THROUGH 1
PM WITH POTENTIAL FOR THOSE DISCREET CELLS DEVELOPING, THEN
INCREASED POPS FROM WEST TO EAST ASSOCIATED WITH THE MAIN LINE OF
STORMS.

POTENTIAL IMPACTS INCLUDE DAMAGING WIND ALONG WITH THE POTENTIAL
FOR ISOLATED TORNADOES. WIND THREAT IS HIGHER THAN A TORNADO
THREAT GIVEN VEERING LOW LEVEL WINDS WITH TIME TODAY, BUT NEED TO
WATCH ESPECIALLY THE ATLANTIC COAST FOR A POSSIBLE SEA BREEZE
INFLUENCE ESPECIALLY THROUGH MID AFTERNOON. LESSER IMPACTS
INCLUDE POTENTIAL FOR HAIL TO AROUND QUARTER SIZE (WITH CELLS
AHEAD OF MAIN LINE) ALONG WITH ISOLATED STREET FLOODING. A
POTENTIALLY ACTIVE WEATHER DAY AHEAD. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 622 AM EST THU MAR 6 2014/

AVIATION...
A DEVELOPING LOW OVER THE GULF WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS SOUTH FLORIDA TODAY FROM WEST TO EAST. THERE IS A THREAT
OF SEVERE THUNDERSTORMS ACROSS SOUTH FLORIDA, MAINLY THIS
AFTERNOON AND EVENING. WHILE VFR IS CURRENTLY FORECAST, CONDITIONS
MAY DROP TO IFR UNDER ANY SHOWERS OR THUNDERSTORMS. A COLD FRONT
IS EXPECTED TO PUSH THROUGH THE AREA LATE TONIGHT AND EARLY
TOMORROW MORNING. CONDITIONS WILL GRADUALLY IMPROVE BEHIND THE
FRONT.

AVIATION...BNB/SI

PREV DISCUSSION... /ISSUED 358 AM EST THU MAR 6 2014/

DISCUSSION...
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS LATER THIS
AFTERNOON AND EVENING REMAINS THE PRIMARY FOCUS FOR THIS FORECAST
PACKAGE.

CURRENT SATELLITE IMAGERY SHOWS A CLUSTER OF THUNDERSTORMS ACROSS
THE CENTRAL GULF OF MEXICO. THE LIGHTNING COUNT WITHIN THESE STORMS
HAS INCREASED RAPIDLY OVER THE LAST COUPLE OF HOURS AS THEY INTERACT
WITH A LEAD MID LEVEL IMPULSE OUT AHEAD OF THE PARENT H5 TROUGH NOW
ENTERING THE EXTREME NORTHWEST GULF OF MEXICO. THIS IMPULSE COMBINED
WITH A LINGERING STATIONARY BOUNDARY SHOULD PROVIDE ENOUGH ASCENT TO
KEEP THESE STORMS GOING THROUGH THE EARLY MORNING HOURS AS THEY
SLOWLY TRACK TO THE EAST NORTHEAST. MEANWHILE ACROSS SOUTH
FLORIDA...DEEP MOISTURE WILL BEGIN WORKING INTO THE AREA THROUGH THE
MORNING UNDER A MOISTURE RICH SOUTHWEST FLOW ALOFT. BUT WITH THE
ABSENCE OF ANY SIGNIFICANT LIFT...ONLY A FEW SHOWERS ARE EXPECTED
ACROSS THE AREA THIS MORNING.

BY MIDDAY A DEEPENING SURFACE LOW ALONG THE STALLED BOUNDARY WILL
BEGIN TO PUSH TO THE NORTHEAST AND ACROSS THE CENTRAL FLORIDA
PENINSULA. AS IT DOES...SURFACE WINDS WILL VEER MORE TO THE
SOUTHWEST FURTHER INCREASING LOW LEVEL MOISTURE AND PROVIDING
ADDITIONAL INSTABILITY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THIS LOW AND ITS ASSOCIATED COLD FRONT THIS AFTERNOON AND
EVENING BUT THE SEVERITY REMAINS THE BIG QUESTION.

THE POSITION OF THE SURFACE LOW AS IT TRACKS ACROSS THE FLORIDA
PENINSULA WILL BE THE MAIN FACTOR THAT WILL FACILITATE STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT. THE LATEST NAM/GFS/ECMWF ALL
BRING THE LOW INTO THE PENINSULA SOMEWHERE AROUND THE BIG BEND
AREA SOUTH TO TAMPA AROUND THE EARLY AFTERNOON. THIS WOULD KEEP
MOST OF THE EARLY CONVECTION AND ASSOCIATED LOW LEVEL CLOUDINESS
ACROSS CENTRAL AND NORTHERN FLORIDA. THIS COULD ALSO ALLOW MODEST
SURFACE HEATING TO OCCUR ACROSS SOUTH FLORIDA WITH SLIGHTLY LESS
CLOUD COVER...THUS INCREASING INSTABILITY WHILE REMAINING IN THE
WARM SECTOR. LATEST MODEL SOUNDINGS DEPICT A GOOD CIRRUS DECK
ACROSS THE AREA THROUGH THE MORNING AND EARLY AFTERNOON HOURS WITH
POSSIBLY A SCATTERED TO BROKEN CU FIELD WHICH WOULD ALLOW FOR
DECENT HEATING AND BETTER THERMODYNAMIC PARAMETERS THAN ACROSS
CENTRAL AND NORTHERN FLORIDA. SOUNDINGS STILL DEPICT CAPE VALUES
RANGING FROM 1000-1500 J/KG AND LIFTED INDICES AROUND -4C TO -5C.
H5 TEMPERATURES ARE STILL PROGGED AROUND -10C TO -12C WHICH WITH
THE GIVEN INSTABILITY WOULD SUPPORT A HAIL THREAT.

ANOTHER FACTOR IS THE THREAT FOR DAMAGING WINDS AND POSSIBLE
TORNADOES. MODEL SOUNDING DEPICTIONS OF 0-3 KM HELICITY VALUES HAVE
INCREASED AND NOW RANGE FROM AROUND 100 TO 150 M2/S2 WITH THE
HIGHEST VALUES ACROSS THE LAKE OKEECHOBEE AREA. INCREASING LOW LEVEL
WINDS THROUGH THE AFTERNOON SHOULD ALSO FACILITATE AN INCREASE IN
0-1 KM SHEAR. ALL IN ALL...THE STRONGEST STORMS THAT DO DEVELOP WILL
BE CAPABLE OF PRODUCING DAMAGING WINDS/HAIL AND POSSIBLY AN ISOLATED
TORNADO.

BY EARLY EVENING THE SURFACE LOW IS EXPECTED TO CONTINUE TREKKING
NORTHEAST AND INTO THE WESTERN ATLANTIC. IT IS THEN EXPECTED TO
DEEPEN FURTHER AS THE PARENT H5 TROUGH BECOMES MORE HIGHLY AMPLIFIED
ACROSS THE NORTHERN GULF OF MEXICO AND BEGINS TO TAKE ON A MORE
NEGATIVE TILT. BY THIS TIME...THE ASSOCIATED COLD FRONT SHOULD BEGIN
DRAGGING THROUGH SOUTH FLORIDA WITH MORE NUMEROUS SHOWERS AND
THUNDERSTORMS TO ACCOMPANY IT. THESE STORMS SHOULD BE MORE LINEAR IN
NATURE AND COULD POSE AN ADDITIONAL DAMAGING WIND THREAT WITHIN STRONGER
LINE SEGMENTS. THESE STORMS SHOULD WEAKEN LATER INTO THE EVENING
HOURS AS THEY BECOME MORE DISCONNECTED FROM BETTER DYNAMICS TO THE
NORTH AND WITH HEATING LOSS.

SHOWERS AND THUNDERSTORMS SHOULD EXIT THE AREA FOR GOOD BY FRIDAY
MORNING GIVING WAY TO MUCH DRIER CONDITIONS AS HIGH PRESSURE BUILDS
ACROSS THE AREA FROM THE NORTH. THIS WILL RESULT IN A PLEASANT AND
MILD WEEKEND FOR SOUTH FLORIDA WITH TEMPERATURES SLIGHTLY BELOW
NORMAL. DRY CONDITIONS ARE EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
BEFORE SLIGHT RAIN CHANCES RETURN BY MIDWEEK AS ANOTHER AREA OF LOW
PRESSURE DEVELOPS ACROSS THE GULF OF MEXICO.

MARINE...
DETERIORATING MARINE CONDITIONS WILL BEGIN IN EARNEST WITH STRONG
TO SEVERE THUNDERSTORMS POSSIBLE ON ALL WATERS THIS AFTERNOON AND
EVENING. SEAS WILL BUILD TO NEAR ADVISORY LEVELS BEHIND THE
PASSAGE OF A COLD FRONT LATE TONIGHT THROUGH FRIDAY. A NW-N WIND WILL
THEN GRADUALLY SUBSIDE AND VEER TO AN EASTERLY DIRECTION OVER THE
WEEKEND WITH SEAS ALSO SUBSIDING LATE IN THE WEEKEND INTO EARLY
NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  69  81  56 / 70 50 10 0
FORT LAUDERDALE  82  71  81  58 / 70 50 20 0
MIAMI            83  71  81  59 / 70 60 20 0
NAPLES           80  65  76  54 / 70 40 10 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 6, 11:49 AM EST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1149 AM EST THU MAR 6 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
071700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1149 AM EST THU MAR 6 2014

...TORNADO WATCH FOR ALL OF SOUTH FLORIDA UNTIL 7 PM THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: A TORNADO WATCH HAS BEEN ISSUED FOR ALL OF SOUTH
FLORIDA DUE TO THE FAVORABLE ENVIRONMENT FOR THE FORMATION OF
ISOLATED TORNADOES. IN ADDITION, THERE IS A THREAT OF FREQUENT
LIGHTNING, LARGE HAIL, AND DAMAGING WINDS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
GULF COAST TODAY.

TORNADOES: THERE IS A THREAT OF ISOLATED TORNADOES TODAY ACROSS
SOUTH FLORIDA.

WATERSPOUTS: THERE IS A THREAT OF WATERSPOUTS TODAY ACROSS ALL
SOUTH FLORIDA WATERS.

WIND: STRONG WINDS WILL BE POSSIBLE TODAY WITH ANY THUNDERSTORMS
THAT DEVELOP. THERE IS A CHANCE THAT SOME OF THE WINDS COULD BE IN
EXCESS OF 58 MILES PER HOUR ACROSS SOUTH FLORIDA.

HAIL: HAIL IS POSSIBLE TODAY. SOME LOCALIZED HAIL MAY EXCEED ONE
INCH.

FLOODING: URBAN FLOODING IS POSSIBLE ACROSS SOUTH FLORIDA,
ESPECIALLY LATER THIS EVENING. THE MAIN IMPACT WILL BE PONDING OF
WATER ON ROADWAYS AND AREAS WITH POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL, FUNNEL CLOUDS, AND FLOODING
TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 6, 11:49 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1149 AM EST THU MAR 6 2014

FLZ069-070-061800-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
1149 AM EST THU MAR 6 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER
COUNTY...

* UNTIL 100 PM EST

* AT 1146 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 52 MILES
  WEST OF NAPLES TO 37 MILES WEST OF MARCO ISLAND...
  AND MOVING EAST AT 45 MPH.

* THE LINE OF SEVERE STORMS COULD AFFECT...
  MARCO ISLAND...
  BELLE MEADE...
  EAST NAPLES...
  BONITA SHORES...
  PICAYUNE STRAND STATE FOREST...
  INTERSECTION I-75 AND EVERGLADES BLVD...
  AND SURROUNDING COMMUNITIES BETWEEN 1230 PM AND 130 PM EST.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2632 8166 2642 8167 2643 8157 2608 8126
      2584 8121 2579 8128 2580 8134 2586 8142
      2586 8148 2588 8148 2583 8153 2589 8154
      2590 8165 2589 8168 2586 8166 2584 8168
      2595 8176 2599 8175 2609 8181 2633 8185
TIME...MOT...LOC 1648Z 257DEG 39KT 2620 8261 2587 8230
          2564 8233 2522 8279

BAXTER
Special weather statement, Mar 6, 12:12 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1212 PM EST THU MAR 6 2014

FLZ066-069-070-073-075-174-061830-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL HENDRY FL
INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE
FL
1212 PM EST THU MAR 6 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
MIAMI-DADE COUNTY...HENDRY COUNTY...EASTERN COLLIER COUNTY...MAINLAND
MONROE COUNTY...

* UNTIL 130 PM EST

* AT 1207 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES
  SOUTHWEST OF WHISKEY CREEK TO 25 MILES WEST OF MARCO ISLAND TO 79
  MILES SOUTHWEST OF CAPE ROMANO...AND MOVING EAST AT 45 TO 50 MPH.

* THE LINE OF SEVERE STORMS WILL AFFECT...
  AVE MARIA...
  BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES BETWEEN 1 AND 2 PM EST THIS AFTERNOON.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2677 8157 2675 8131 2651 8092 2520 8085
      2512 8103 2522 8118 2534 8113 2524 8103
      2521 8096 2524 8091 2525 8091 2532 8097
      2535 8108 2541 8102 2542 8115 2548 8119
      2574 8122 2581 8127 2601 8123 2642 8158
TIME...MOT...LOC 1711Z 252DEG 36KT 2633 8243 2592 8209
          2512 8260

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:43 AM ESTSpecial Marine WarningMFL92 min
Mar 6, 11:33 AM ESTSpecial Marine WarningMFL87 min
Mar 6, 11:49 AM ESTSpecial Weather StatementMFLCollier71 min
Mar 6, 12:08 PM ESTSevere Thunderstorm WarningMFLCollier67 min
Mar 6, 12:12 PM ESTSpecial Weather StatementMFLHendry, Monroe78 min
Mar 6, 12:53 PM ESTSpecial Weather StatementMFLCollier, Hendry, Monroe67 min
Mar 6, 1:37 PM ESTSevere Thunderstorm WarningMFLCollier, Hendry, Monroe23 min
Mar 6, 1:46 PM ESTSpecial Marine WarningMFL59 min
Mar 6, 1:49 PM ESTSpecial Marine WarningMFL56 min
Mar 6, 1:52 PM ESTSpecial Weather StatementMFLPalm Beach23 min
Mar 6, 1:59 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe, Palm Beach76 min
Mar 6, 2:02 PM ESTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach58 min
Mar 6, 2:05 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach70 min
Mar 6, 2:06 PM ESTSpecial Marine WarningMFL54 min
Mar 6, 2:11 PM ESTSpecial Marine WarningMFL2 hr
Mar 6, 2:18 PM ESTTornado WarningMFLBroward, Hendry, Palm Beach27 min
Mar 6, 2:35 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach55 min
Mar 6, 2:59 PM ESTTornado WarningMFLPalm Beach61 min
Mar 6, 3:07 PM ESTSpecial Weather StatementMFLMiami-Dade38 min
Mar 6, 3:15 PM ESTSpecial Marine WarningMFL60 min

Nearby

Special Marine Warnings in Florida, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.